Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had sexual intercourse, pulled out and ejaculated. Taking yamini and iron tablets. Having back pain. Pregnant?

Hi sir..i have just completed one cycle of yamini tablets (21 tabs)..i completed it on may 16th.. and then my periods started on may 17th..till 23rd i had periods...24th morning no periods..all fine..thn i had sexual intercourse with my boyfriend where he pulled it outside and ejaculated out. but as he put it on my body it was flowing and i felt it might have gone inside too..thn aftr that , that night (24th) i again started my second cycle of yamini..now it is 5th day..i have severe back pain .. am i pregnant? any chances? i am taking iron tablets too along with yamini tablets..ewill this single tablet my yamini tabs ineffective?answer these 3 queries pls sir
Asked On : Thu, 31 May 2012
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello

Welcome to HCM forum

If you are taking these pills regularly not missing a single pill then the chances of pregnancy are nill

If you forget for one day then you can take two tablets next day

If you forget for three days ,then the chances of failure are there

You should do pregnancy test with kit in the urine

Best wishes

Answered: Sat, 14 Jul 2012
I find this answer helpful
OBGYN Dr. Monika Choudhary's  Response
Hi ash
You had intercourse in safe period means 5 days before ovulation & had started Yamini from due date,
so,chances of pregnancy are very rare.
But,you would have to take yamini regularly to avoid further pregnancy.
Iron tablets are given to build up haemoglobin,itself,these are having no interaction with yamini,
but,if,iron causes diarrhea,they may hamper absorption of Yamini.
Take care
Answered: Sat, 14 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor